Prati
Igor Kukavica
Igor Kukavica
Professor of Mathematics, University of Southern California
Potvrđena adresa e-pošte na usc.edu - Početna stranica
Naslov
Citirano
Citirano
Godina
On the regularity of the primitive equations of the ocean
I Kukavica, M Ziane
Nonlinearity 20 (12), 2739, 2007
1952007
Navier-Stokes equations with regularity in one direction
I Kukavica, M Ziane
Journal of mathematical physics 48 (6), 2007
1832007
One component regularity for the Navier–Stokes equations
I Kukavica, M Ziane
Nonlinearity 19 (2), 453, 2005
1712005
Space analyticity for the Navier-Stokes and related equations with initial data in Lp
Z Grujic, I Kukavica
journal of functional analysis 152 (2), 447-466, 1998
1411998
On the local existence of analytic solutions to the Prandtl boundary layer equations
I Kukavica, V Vicol
Communications in Mathematical Sciences 11 (1), 269-292, 2013
1142013
Quantitative uniqueness for second-order elliptic operators
I Kukavica
1091998
On the radius of analyticity of solutions to the three-dimensional Euler equations
I Kukavica, V Vicol
Proceedings of the American Mathematical Society 137 (2), 669-677, 2009
1072009
On the local well-posedness of the Prandtl and hydrostatic Euler equations with multiple monotonicity regions
I Kukavica, N Masmoudi, V Vicol, TK Wong
SIAM Journal on Mathematical Analysis 46 (6), 3865-3890, 2014
1052014
On well-posedness and small data global existence for an interface damped free boundary fluid–structure model
M Ignatova, I Kukavica, I Lasiecka, A Tuffaha
Nonlinearity 27 (3), 467, 2014
902014
Solutions to a fluid-structure interaction free boundary problem
I Kukavica, A Tuffaha
Discrete Contin. Dyn. Syst 32 (4), 1355-1389, 2012
842012
On the inviscid limit of the Navier-Stokes equations
P Constantin, I Kukavica, V Vicol
Proceedings of the American Mathematical Society 143 (7), 3075-3090, 2015
802015
Local existence and uniqueness for the hydrostatic Euler equations on a bounded domain
I Kukavica, R Temam, VC Vicol, M Ziane
Journal of Differential Equations 250 (3), 1719-1746, 2011
802011
On well-posedness for a free boundary fluid-structure model
M Ignatova, I Kukavica, I Lasiecka, A Tuffaha
Journal of mathematical physics 53 (11), 115624, 2012
692012
Existence and regularity of invariant measures for the three dimensional stochastic primitive equations
N Glatt-Holtz, I Kukavica, V Vicol, M Ziane
Journal of Mathematical Physics 55 (5), 051504, 2014
682014
Space analyticity for the Navier–Stokes and related equations with initial data inLp
Z Grujić, I Kukavica
journal of functional analysis 152 (2), 447-466, 1998
671998
Unique continuation on the boundary for Dini domains
I Kukavica, K Nyström
Proceedings of the American Mathematical Society 126 (2), 441-446, 1998
641998
On the regularity for the Boussinesq equations in a bounded domain
W Hu, I Kukavica, M Ziane
Journal of Mathematical Physics 54 (8), 2013
582013
The van Dommelen and Shen singularity in the Prandtl equations
I Kukavica, V Vicol, F Wang
Advances in Mathematics 307, 288-311, 2017
572017
Strong solutions for a fluid structure interaction system
I Kukavica, A Tuffaha, M Ziane
562010
On the number of determining nodes for the Ginzburg-Landau equation
I Kukavica
Nonlinearity 5 (5), 997, 1992
561992
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20